# SDR SWAA2024022254811

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8840Q
- Make and model: Boeing 737-8
- Aircraft serial: 67493
- Aircraft time: 3,662 hours, 2,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASHLIGHT WOULD NOT TEST<[01] R/R FLASHLIGHT BATTERY REF AMM 25-64-00 OPS CHECK NORMAL
